We report the case of a 44-year-old man treated for juvenile idiopathic Parkinson's disease (PD) with pramipexole (0.7 mg three times daily) and l-dopa-benzeraside (62.5 mg three times daily) for 2 years. The dose of pramipexole was then increased to 0.7-mg tablets 4.5 per day. Several days later, he developed severe ICD with hypersexuality: increased libido, visiting of pornographic websites, and adultery. Six months later, pramipexole was decreased, then stopped, and l-dopa was continued alone. Hypersexuality rapidly resolved, but the patient experienced mixed anxiety/depressive disorder, and he was then admitted to the psychiatric department of a general hospital for 3 weeks and was treated with fluoxetine (20 mg/day). At the last psychiatric visit, 4 weeks after discharge from hospital, the patient's main complaint was related to his sexual activity; he said that he had sexual intercourse much less frequently than while he was taking pramipexole. Despite his marked anxiety, he did not present any symptoms of depression. The following day, he experienced a benign fall while jogging and then committed suicide by hanging from a tree, 2 months after withdrawal of pramipexole.